# SDR AALA202101049019

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 29,191 hours, 11,686 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: ABS012140
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFTER TAKEOFF DURING LANDING GEAR RETRACTION 2 ECAMS ILLUMINATED-LANDING GEAR NOTUPLOCKED AND WE THINK LANDING GEAR DISAGREE.  GEAR TOOK LONGER TO COMPLETE RETRACTION CYCLE.  AIR NOISE SOUNDED LIKE LANDING GEAR DOOR NOISE WHILE ECAMS WERE ON.  RETRACTION CYCLE FINISHED AND ECAMS EXTINGUISHED.  NOISE & VIBRATION WHILE ECAMS WERE ON SEEMED COMMENSURATE WITH GEAR UP & DOOR LOCKED.  REPLACED NOSE LANDING GEAR PROXIMITY SWITCH 25GA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 32-31-73-04-400-005.
